# SDR RAIA00402008

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 11,838 hours, 12,263 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 129482
- Part serial: 0038
- Condition: Inoperative
- Location: Anti Ice System
- Part time: 349 hours, 198 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLT - LEFT ENGINE ANTI-ICE VALVE FAILED TO OPEN ON TEST.  MAINTENANCE DEFERRED NR 1 ENGINE ANTI-ICE PER MEL SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING NR 1 ENGINE ANTI-ICE PRESSURE SWITCH.
